Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What treatment should I take for blackened vision in the left eye ?

Hello, my left eye fades to a inverted sort of color, which is just the right part of vision that I can barely make anything out. My left eye has been doing this for maybe about two or so years, but it wasn t until recently that I wanted to find out what was causing this. My left eye has been a major part in much of my vision, like not being able to read without it being a pain or see many things far away. My right eye on the other hand is perfectly fine and is probably my more dominant eye. For much of this time, I never thought anything of it and thought about doing nothing considering it only lasts for short periods of time.
Asked On : Sun, 20 Mar 2011
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Welcome to healthcaremagic

Looks like you are suffering from hemianopia secondary to stroke. Get a MRI Brain done and consult a nerologist. Since it already been two years the recovery will only be minimal
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor